# SDR ABXA030001

- Difficulty date: December 30, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,700 hours, 58,298 cycles
- Engine: Pwa JT8D9A
- Engine time: 57,948 hours, 41,133 cycles
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,655 hours, 1,869 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING THRU 14,000 FT, LEFT OIL PRESSURE LOW LIGHT CAME ON. OIL PRESSURE SHOWED ABOUT 15 PSI. OIL QUANTITY RAPIDLY DECREASED TOWARDS ZERO. SHUT DOWN THE LT ENGINE. INSPECTED AND FOUND NR 1 ENGINE OIL FILTER HOUSING HAD 1 EA. STUD PULLED LOOSE, OIL DISPERSED THRU CAP. REPLACED THE NR 1 ENGINE IAW  MM.  (JOB CARDS UNDER W.O. NR 600163221).
